Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1962, Volume 26, Issue 5, Pages 641–652 (Mi izv3240)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of functions of several variables which can be sufficiently closely approximated by rational functions

E. P. Dolzhenko


Full text: PDF file (973 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 14.01.1961

Citation: E. P. Dolzhenko, “Properties of functions of several variables which can be sufficiently closely approximated by rational functions”, Izv. Akad. Nauk SSSR Ser. Mat., 26:5 (1962), 641–652

Citation in format AMSBIB
\Bibitem{Dol62}
\by E.~P.~Dolzhenko
\paper Properties of functions of several variables which can be sufficiently closely approximated by rational functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1962
\vol 26
\issue 5
\pages 641--652
\mathnet{http://mi.mathnet.ru/izv3240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=149166}
\zmath{https://zbmath.org/?q=an:0107.06002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3240
  • http://mi.mathnet.ru/eng/izv/v26/i5/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, V. I. Danchenko, “Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions”, Math. USSR-Izv., 11:1 (1977), 171–192  mathnet  crossref  mathscinet  zmath
    2. E. A. Sevast'yanov, “The degree of rational approximation of functions and their differentiability”, Math. USSR-Izv., 17:3 (1981), 595–600  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:304
    Full text:79
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021